How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28195
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Mae, I have just been prescribed hydralazine in the place of

Customer Question

mae, I have just been prescribed hydralazine in the place of Lisinopril and I been having this pain in my neck on the right side just under the base of my head I went to the hospital the said it was stress related and called it migrane variance is this from the hydralazine I been taking for about 2/9/2016
JA: Thanks. Can you give me any more details about your issue?
Customer: I have high blood pressure ,i'm in stage 4 of kidney failure but i'm not on dyalisis I have had stokes before 3to4 years ago and I am anemia and I take iron pills
JA: OK got it. Last thing — Doctors generally expect a deposit of about $34 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 9 months ago.
Category: Medical
Expert:  Dr Basu replied 9 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

That is not likely hydralazine related.

Muscle pain is likely explanation.

Hydralazine is potent vasodilator --will help with your blood pressure.

You can consider physical therapy for muscle pain.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/

Customer: replied 9 months ago.
I been having this headache daily for about 1 week do you think its a aneurism or a blood clot or a warning that I am going to have a stroke
Expert:  Dr Basu replied 9 months ago.

High blood pressure will cause persistent headaches.

However, aneurysm is a concern given your other medical conditions.

Hence a brain scan should be considered.

Best wishes